# SDR AALA20030920

- Difficulty date: August 31, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY LIGHT WAS INOPERATIVE IN TAILCONE AND AFT CABIN CEILING.  REPLACED BATTERY PACK B-5-27. SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
